Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: shaky, weak and hungry... Brot

Posted by phidippus on May 21, 2014, at 15:49:34

In reply to shaky, weak and hungry..., posted by Brot on May 19, 2014, at 12:31:42

Metformin isn't going to help.

You're probably hanging onto the fat because you're not eating enough. Starving yourself isn't going to induce weight loss.

How active are you?

Eric


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1065910]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:phidippus thread:1065810
URL: http://www.dr-bob.org/babble/20140512/msgs/1065910.html